# SDR ASAA2022082139570

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,249 hours, 14,469 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 11363C
- Condition: Faulty
- Location: E/E Bay, E4
- Part time: 43,212 hours, 14,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R2 SIDE WINDOW OVERHEAT GROUNDED - YES. REMOVED AND REPLACED RIGHT SIDE WINDOW HEAT CONTROL UNIT IAW B737-800 AMM 30-41-11-000-801 AND AMM 30-41-11-400-801.
